# SDR AALA202509292863

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 21,009 hours, 5,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512720
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REP WALK ITEM: EMERGENCY EXIT LIGHT ON WINGS INOP. MAINTENANCE REPLACED EMERGENCY OVERWING-LIGHT ASSEMBLY IAW A321 AMM 33-51-15.
